# SDR ABXA9800895

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 99236693
- Condition: Cracked
- Location: Bs 180
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SUBFLOOR MEMBRANE CRACKED AT STATION 180 AND RBL 20.  REPAIRED SUBFLOOR IAW DC9 SRM 53-01.
